# SDR SWIA200515856

- Difficulty date: July 19, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 26,163 hours, 22,332 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Rt Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL BAT ANGLE SUSPECTED CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED REPAIR PARTS TO BAT ANGLE RT WHEEL WELL PER CRJ200 SRM 51-42-06 PG 11. 51-42-21 PG 17.
